Advanced search
Start date

Invariant geometric structures on homogeneous spaces


The proposed project consists of applying Lie theory, in particular semissimple Lie theory, to the study of symplectic and Hermitian geometry of homogeneous spaces.One of the proposed problems is the study of the geometry of the moduli space of $J$-holomorphic curves on homogeneous space; and the study of geometric formality on homogeneous space. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GRAMA, LINO; OLIVEIRA, AILTON R.. Scalar Curvatures of Invariant Almost Hermitian Structures on Generalized Flag Manifolds. Symmetry Integrability and Geometry-Methods and Applications, v. 17, p. 1-30, . (21/04003-0, 18/13481-0)

Please report errors in scientific publications list by writing to: